# SDR FDEA201002040322

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT OB SIDE OF INNER COVE PANEL WITH PANEL 523BB ATTACHED IS CRACKED.  REMOVED SEAL RETAINER &GUSSET FOR ACCESS, REMOVED COVE PNL IAW SRM 51-40-02.  UPON REMOVAL FOUND GUSSET GOUGED, BLENDED GOUGE ON GUSSET, IAW SRM 51-10-02 ORIG MAT'L .032", MAT'L AFTER REWORK .020" FOUND OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DET IV, FABRICATED GUSSET MAT'L USE 7075-T6-.032C" BATCH 31672485, FABRICATED COVE PNL IAW SAMPLE, ORIGINAL MAT'L 7075-T6-.56C" BATCH 1512018, SUBSTITUTE MAT'L USED IAW, SRM51-30-01 TREATED & PRIMED ALL PARTS IAW SRM 51-20-01, INSTALLED ON NR N01116.  MAJOR REPAIR.
